# SDR CA010424002

- Difficulty date: March 16, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,566 hours
- Engine: Pwa PT6T3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Failed
- Location: Fuel Pump
- Component: Engine Fuel Pump, Sundstrandai, 02527730007
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 ENGINE FLAMED OUT. AFTER THE PILOT LANDED THE AIRCRAFT SUCCESSFULLY, REMOVE THE AFCU, MFCU AND ENGINE DRIVEN FUEL PUMP. I FOUND THE FUEL PUMP SPLINES WITH NO LUBRICATION AND WORN WELL BEYOND LIMITS. (NOTE: THE SPLINED ADAPTER WAS SPINNING FREELY ON PUMP INPUT SPLINES.)
